Volume 19, issue 5 (2015)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 4, 1621–2164
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals
$1$–efficient triangulations and the index of a cusped hyperbolic $3$–manifold

Stavros Garoufalidis, Craig D Hodgson, J Hyam Rubinstein and Henry Segerman

Geometry & Topology 19 (2015) 2619–2689
Bibliography
1 H Akiyoshi, Finiteness of polyhedral decompositions of cusped hyperbolic manifolds obtained by the Epstein–Penner’s method, Proc. Amer. Math. Soc. 129 (2001) 2431 MR1823928
2 J E Andersen, R Kashaev, A TQFT from Quantum Teichmüller theory, Comm. Math. Phys. 330 (2014) 887 MR3227503
3 S Baseilhac, R Benedetti, Classical and quantum dilogarithmic invariants of flat PSL(2, )–bundles over 3–manifolds, Geom. Topol. 9 (2005) 493 MR2140989
4 S Baseilhac, R Benedetti, Quantum hyperbolic geometry, Algebr. Geom. Topol. 7 (2007) 845 MR2336244
5 C Beem, T Dimofte, S Pasquetti, Holomorphic blocks in three dimensions, J. High Energy Phys. 2014 (2014) MR3303415
6 R Benedetti, C Petronio, Branched standard spines of 3–manifolds, 1653, Springer (1997) MR1470454
7 D Cooper, M Culler, H Gillet, D D Long, P B Shalen, Plane curves associated to character varieties of 3–manifolds, Invent. Math. 118 (1994) 47 MR1288467
8 M Culler, N M Dunfield, J R Weeks, SnapPy, a computer program for studying the topology of 3–manifolds
9 J A De Loera, J Rambau, F Santos, Triangulations: Structures for algorithms and applications, 25, Springer (2010) MR2743368
10 T Dimofte, D Gaiotto, S Gukov, 3–manifolds and 3d indices, Adv. Theor. Math. Phys. 17 (2013) 975 MR3262519
11 T Dimofte, D Gaiotto, S Gukov, Gauge theories labelled by three-manifolds, Comm. Math. Phys. 325 (2014) 367 MR3148093
12 T Dimofte, S Garoufalidis, The quantum content of the gluing equations, Geom. Topol. 17 (2013) 1253 MR3073925
13 D B A Epstein, R C Penner, Euclidean decompositions of noncompact hyperbolic manifolds, J. Differential Geom. 27 (1988) 67 MR918457
14 C Frohman, J Kania-Bartoszynska, The quantum content of the normal surfaces in a three-manifold, J. Knot Theory Ramifications 17 (2008) 1005 MR2439773
15 S Garoufalidis, 3D index data
16 S Garoufalidis, The 3D index of an ideal triangulation and angle structures, arXiv:1208.1663
17 S Garoufalidis, R Kashaev, From state-integrals to q–series, arXiv:1304.2705
18 S Garoufalidis, T T Lê, Nahm sums, stability and the colored Jones polynomial, Res. Math. Sci. 2 (2015) MR3375651
19 S Garoufalidis, T Vuong, Alternating knots, planar graphs, and q–series, Ramanujan J. 36 (2015) 501 MR3317869
20 S Garoufalidis, D Zagier, Empirical relations between q–series and Kashaev’s invariant of knots (2013)
21 I M Gel′fand, M M Kapranov, A V Zelevinsky, Discriminants, resultants, and multidimensional determinants, Birkhäuser (1994) MR1264417
22 F Guéritaud, S Schleimer, Canonical triangulations of Dehn fillings, Geom. Topol. 14 (2010) 193 MR2578304
23 A Hatcher, Notes on basic 3–manifold topology (2007)
24 C D Hodgson, J H Rubinstein, H Segerman, Triangulations of hyperbolic 3–manifolds admitting strict angle structures, J. Topol. 5 (2012) 887 MR3001314
25 W Jaco, J H Rubinstein, 0–efficient triangulations of 3–manifolds, J. Differential Geom. 65 (2003) 61 MR2057531
26 V F R Jones, Hecke algebra representations of braid groups and link polynomials, Ann. of Math. 126 (1987) 335 MR908150
27 E Kang, J H Rubinstein, Ideal triangulations of 3–manifolds, I : Spun normal surface theory, from: "Proceedings of the Casson Fest" (editors C Gordon, Y Rieck), Geom. Topol. Monogr. 7 (2004) 235 MR2172486
28 E Kang, J H Rubinstein, Ideal triangulations of 3–manifolds, II : Taut and angle structures, Algebr. Geom. Topol. 5 (2005) 1505 MR2186107
29 R M Kashaev, The hyperbolic volume of knots from the quantum dilogarithm, Lett. Math. Phys. 39 (1997) 269 MR1434238
30 R Kashaev, F Luo, G Vartanov, A TQFT of Turaev–Viro type on shaped triangulations, arXiv:1210.8393
31 M Lackenby, Taut ideal triangulations of 3–manifolds, Geom. Topol. 4 (2000) 369 MR1790190
32 M Lackenby, Word hyperbolic Dehn surgery, Invent. Math. 140 (2000) 243 MR1756996
33 M Lackenby, An algorithm to determine the Heegaard genus of simple 3–manifolds with nonempty boundary, Alg. Geom. Topol. 8 (2008) 911
34 J L Loday, Realization of the Stasheff polytope, Arch. Math. (Basel) 83 (2004) 267 MR2108555
35 F Luo, S Tillmann, Angle structures and normal surfaces, Trans. Amer. Math. Soc. 360 (2008) 2849 MR2379778
36 S MacLane, Categories for the working mathematician, 5, Springer (1971) MR0354798
37 S V Matveev, Transformations of special spines, and the Zeeman conjecture, Izv. Akad. Nauk SSSR Ser. Mat. 51 (1987) 1104, 1119 MR925096
38 S Matveev, Algorithmic topology and classification of 3–manifolds, 9, Springer (2007) MR2341532
39 W D Neumann, Combinatorics of triangulations and the Chern–Simons invariant for hyperbolic 3–manifolds, from: "Topology ’90" (editors B Apanasov, W D Neumann, A W Reid, L Siebenmann), Ohio State Univ. Math. Res. Inst. Publ. 1, de Gruyter (1992) 243 MR1184397
40 W D Neumann, D Zagier, Volumes of hyperbolic three-manifolds, Topology 24 (1985) 307 MR815482
41 C Petronio, Standard spines and 3–manifolds, PhD thesis, Scuola Normale Superiore, Pisa (1995)
42 R Piergallini, Standard moves for standard polyhedra and spines, Rend. Circ. Mat. Palermo Suppl. (1988) 391 MR958750
43 J H Rubinstein, Polyhedral minimal surfaces, Heegaard splittings and decision problems for 3–dimensional manifolds, from: "Geometric topology" (editor W H Kazez), AMS/IP Stud. Adv. Math. 2, Amer. Math. Soc. (1997) 1 MR1470718
44 F Santos, Geometric bistellar flips: The setting, the context and a construction, from: "International Congress of Mathematicians, Vol. III" (editors M Sanz-Solé, J Soria, J L Varona, J Verdera), Eur. Math. Soc. (2006) 931 MR2275713
45 J D Stasheff, Homotopy associativity of H–spaces, I, II, Trans. Amer. Math. Soc. 108, 275-292; ibid. 108 (1963) 293 MR0158400
46 J Stasheff, From operads to “physically” inspired theories, from: "Operads : Proceedings of Renaissance Conferences" (editors J L Loday, J D Stasheff, A A Voronov), Contemp. Math. 202, Amer. Math. Soc. (1997) 53 MR1436917
47 M Stocking, Almost normal surfaces in 3–manifolds, Trans. Amer. Math. Soc. 352 (2000) 171 MR1491877
48 W P Thurston, The geometry and topology of three-manifolds, lecture notes (1979)
49 J Weeks, Hyperbolic structures on three-manifolds, PhD thesis, Princeton Univ. (1985)